An extension of the Newton-Puiseux polygon construction to give solutions of Pfaffian forms
Annales de l'Institut Fourier, Tome 43 (1993) no. 1, p. 125-142
Nous donnons une démonstration du fait que toute 1-forme de Pfaff holomorphe à deux variables admet au moins une branche solution qui est convergente. Cette démonstration fournit une méthode effective de construction de la solution et, de plus, se généralise au cas des 1-formes à coefficients de type Gevrey pour obtenir des solutions du même type.
We give a proof of the fact that any holomorphic Pfaffian form in two variables has a convergent integral curve. The proof gives an effective method to construct the solution, and we extend it to get a Gevrey type solution for a Gevrey form.
@article{AIF_1993__43_1_125_0,
     author = {Cano, Jos\'e},
     title = {An extension of the Newton-Puiseux polygon construction to give solutions of Pfaffian forms},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {43},
     number = {1},
     year = {1993},
     pages = {125-142},
     doi = {10.5802/aif.1324},
     zbl = {0766.34006},
     mrnumber = {94c:58153},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1993__43_1_125_0}
}
Cano, José. An extension of the Newton-Puiseux polygon construction to give solutions of Pfaffian forms. Annales de l'Institut Fourier, Tome 43 (1993) no. 1, pp. 125-142. doi : 10.5802/aif.1324. http://www.numdam.org/item/AIF_1993__43_1_125_0/

[1] I. Bendixon, Sur les points singuliers des équations différentiels, Ofv. Kongl. Vetenskaps Akademiens Förhandlinger, Stokholm, 9 # 186 (1898), 635-658.

[2] C.A. Briot and J.C. Bouquet, Propriétés des fonctions définies par des équations différentiels, Journal de l'Ecole Polytechnique, 36 (1856), 133-198.

[3] C. Camacho and P. Sad, Invariant varieties through singularities of holomorphic vector fields, Annals of Mathematics, 115 (1982), 579-595. | MR 83m:58062 | Zbl 0503.32007

[4] F. Cano, Desingularizations of plane vector fields, Transactions of the A.M.S., 296 (1986), 83-93. | MR 87j:14009 | Zbl 0612.14011

[5] J. Cano, On the series definied by differential equations, with an extension of the Puiseux Polygon construction to these equations, to appear in the International Mathematical Journal of Analysis and its Applications. | Zbl 0793.34009

[6] H.B. Fine, On the Functions Definied by Differential Equations, with an Extension of the Puiseux Polygon Construction to these Equations, Amer. Jour. of Math., XI (1889), 317-328. | JFM 21.0302.01

[7] H.B. Fine, Singular Solutions of Ordinary Differential Equations, Amer. Jour. of Math., XII (1890), 295-322. | JFM 22.0302.02

[8] E.L. Ince, Ordinary Differential Equations, Dover Publications, 1926, 295-303.

[9] K. Mahler, On formal power series as integrals of algebraic differential equations, Lincei-Rend. Sc. Fis. Mat. e Nat., L (1971), 76-89. | MR 45 #8649 | Zbl 0223.12107

[10] E. Maillet, Sur les séries divergentes et les équations différentiels, Ann. Sci. École Norm. Sup., (1903), 487-518. | JFM 34.0282.01 | Numdam

[11] B. Malgrange, Sur le théorème de Maillet, Asymptotic Anal. 2 (1989), 1-4. | MR 90f:32005 | Zbl 0693.34004

[12] J.F. Mattei et R. Moussu, Holonomie et intégrales premières, Ann. Scient. Éc. Norm. Sup. 4ème serie, 13 (1980), 469-523. | Numdam | MR 83b:58005 | Zbl 0458.32005

[13] H. Poncaré, Sur les propriétés des fonctions définies par les équations aux différences partielles, Thèse, Paris, 1879.

[14] J.P. Ramis, Devissage Gevrey, Astérisque, 59/60 (1978), 173-204. | MR 81g:34010 | Zbl 0409.34018

[15] J.P. Ramis, Théorèmes d'indices Gevrey pour les équations différentielles ordinaires, Memoirs of the American Mathematical Society, 296 (1984), 1-95. | MR 86e:34021 | Zbl 0555.47020

[16] J.F. Ritt, On the singular solutions of algebraic differential equations, Ann. of Math., 37 (1936), 552-617. | JFM 62.0518.01 | Zbl 0015.25505

[17] A. Seidenberg, Reduction of singularities of the differential equation Ady = Bdx, Amer. J. Math., (1968), 248-269. | MR 36 #3762 | Zbl 0159.33303

[18] R.J. Walker, Algebraic Curves, Dover Publications, 1962, 93-96. | Zbl 0103.38202